I'm a fifteen year old girl who has been told that she has abnormal thyroid issues through a blood test. I really wasn't told if i had hypo or hyper thyroid problems. I was told by my family doctor that I should just ignore it because it was part of "growing up". This is all happening at the beginning of this year. A few months after that, I did continue to go to the same doctor and was told the same thing (I had these different symptoms so I guess I went back for each because I didn't get told anything): ignore it. Every single day after that, I haven't actually felt like my old healthy self.
I feel nausea very often (almost everyday), I guess I'm constipated because I only go poo every so often (my doctor did do an x-ray on my stomach and told me it had a lot of poop, but that was a few months back), I feel really tired most of the time, Most of the time when I eat, my throat will feel like it's clogged and so I can't swallow, I'll feel cold all of the sudden when others are just fine, When I feel nervous or uncomfortable, I'll start to sweat all of the sudden and i feel nausea, I sometimes can't concentrate and get forgetful too, some other times I'll get really depressed and ask myself " why doesn't this happen to everyone else if it's part of growing up?!".
I did research and found out that you can switch between hypo and hyperthyroidism. I want to go to a doctor and tell him what I feel and to get a
blood test, to see why I feel this way and to get actual answers. But I'm too afraid to ask my parents. Plus, every other time I went to that family doctor, I would just get weird diagnostics like the poop and my stomach or that it's just stress.
Please, someone reply. I guess I want to do something soon because the school years starting soon and I don't wanna miss a lot of school like last year because of my thyroid.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?